Connect with us

Health

Why after treating malaria, you still fall sick weeks after

Published

on

Spread the love

Malaria is one of the common illness Africans experience in the world. It is a life threatening disease that is caused by plasmodium species transferred by Anopheles mosquitoes.

There are times where you use anti malaria drugs and get better but after few weeks , you become sick again and you wonder if the anti malaria you used did not work.

Read Also:  Senator Smart Adeyemi needs urgent 'psychiatric' treatment - Abia government

In the real sense, the malaria in the blood stream (Called Schizonts) is different from the one in your liver ( Called Hypnozoites). Malaria parasites in the liver remain dormant until they mature and move into the blood stream.

It is the malaria in the blood stream that causes symptoms like headache, body ache, high temperature and other symptoms. Some parasites remain in the liver even after you feel better having used the anti malaria.

Read Also:  Senate Committee on Health, on Monday commenced public hearing to amend the National Health Insurance Scheme (NHIS).

So if you stress yourself few weeks after the previous treatment, the malaria in your liver migrates (as a result of oxidative stress) into the blood stream and causes another round of malaria symptoms, not necessarily because Anopheles mosquito bite you again.

Next time after treating malaria, ask a Medical Doctor or a Pharmacist to give the most suitable anti malaria that clears the liver of the hypnozoites so you become totally free from malaria parasite. Then take precautions to avoid been bitten by mosquitoes and you will be free from Malaria in a long time.

Read Also:  COVID-19: FG declares Kogi high risk area, warns Nigerians not to visit State

Credit: Whisper119

Trending

Contact Us:

  • Address: Address: 1st Floor,  Nwakpabi Plaza,  Suite 110, Waziri Ibrahim Crescent, Apo,  Abuja
  • Tel: +234 7036084449, +234 8066722600, +234 7012711701
  • Email: info@capitalpost.ng

Quick Links: